MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC HUDSON REDUCTION DRIVE UNIT; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED, MOTOR/ACCESS AND ATTACHMENT

DEPUY SYNTHES PRODUCTS LLC HUDSON REDUCTION DRIVE UNIT; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED, MOTOR/ACCESS AND ATTACHMENT
Catalog Number 532.018
Medical Device Problem Codes Device Inoperable (1663); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/29/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.The actual device has been returned and is currently pending evaluation.Once the evaluation of the device has been completed, a supplemental medwatch report will be sent accordingly.
 
Event or Problem Description
It was reported that during an unspecified surgical procedure of the hip it was observed that the reduction drive device would not go in reverse.It was reported that there was no delay in the procedure due to the event was an unspecified spare device was available for use.There was patient involvement reported.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.The actual device was returned for evaluation.The device was evaluated and the reported condition was not confirmed.An assessment was performed and the device met all manufacture's specifications.Therefore, an assignable root cause was not determined.If additional information should become available, a supplemental medwatch report will be submitted accordingly.

Brand Name
HUDSON REDUCTION DRIVE UNIT
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED, MOTOR/ACCESS AND ATTACHMENT
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key7212965
Report Number8030965-2018-50567
Device Sequence Number16361000
Product Code HWE
UDI-Device Identifier10886982240521
UDI-Public(01)10886982240521(11)140625(10)MA1049
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number532.018
Device Lot NumberMA1049
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2018
Initial Date Received by Manufacturer 01/02/2018
Supplement Date Received by Manufacturer02/15/2018
Initial Report FDA Received Date01/23/2018
Supplement Report FDA Received Date03/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1